Hello and thank you for the question. Answers given are for informational purposes only and are not meant to replace an exam by an in-person.
I am Dr. Sohaib, a practicing Internal Medicine Specialist and i will do my best to help you today.
These kind of soft drinks do impair the absorption of drugs (when taken together) from the stomach and intestines. Therefore ideally these should not be taken with the drugs. Also, these drinks are acidic and may worsen the stomach inflammation cause by H.Pylori.
Instead of coke, you can try fresh fruit juices.
Add flavours to your diet.
Or can also use Dramamine (available over the counter) to control nausea.
You can still take soft drinks occassionally, but not frquently, especially when you are taking any medications.
It was a pleasure assisting you and thank you very much for visiting us.
My goal is to provide you with Excellent Service - if satisfied with the response, Please do not forget to Rate my service.
If you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
ok- you recommneded fresh fruit juices- but these are acidic also.
I tried dramamine but I also have a metacllic taste in my mouth that Dramamine does not help.
Not all the fesh fruit juices are acidic. Do not take citrus containing juices like orange.
You can still take apple, mango, banana shakes etc.
Mint candies will also help.
The taste will gradually go away when the drugs are stopped ---- you can not absolutely stop this to happen by using any other drug.
Try using Ondensetron --- which has more effective and potent anti-nausea effect.